Does anyone have to take Imetrex on a daily basis?

Does anyone have to take Imetrex on a daily basis?

I am to the point that I am having to take Imetrex daily just to function. I have tried to go without it but the most I can go is three days before I have to finally give in and take it. I am concerned as to what it may be doing to my heart. I take the "Reddy" brand through CVS which does not seem to work as well as the name brand. Also, each time I take an Imetrex I have to chase it with two Tylenol or Advil.

A MyMigraineTeam Member said:

Cleveland clinic did not want me taking anything over the counter like Advil Tylenol aleve Advil migraine aspirin cold meds sleep meds pain meds allergy meds (nothing unless prescribed by dr.) then rescue meds like imitrex no more than twice a week to avoid rebounds.

posted about 2 years ago
A MyMigraineTeam Member said:

I feel as if I take maxalt almost daily, it's in the same "family" as imatrex.

posted about 2 years ago
A MyMigraineTeam Member said:

In regards to Botox. I wasn't sure if it was that effective but now that I'm off they are just as bad before I ever had my injections. It usually starts wearing off at the end of the second month. Botox does not take mine away completely but does stop the intensity and frequency of the migraines. I been on this site a lot lately cause its been almost six months since last Botox treatment and I'm back to having a migraine everyday just fluctuates with the pain.

posted over 2 years ago
A MyMigraineTeam Member said:

I wish my insurance would give me something else. I have went through 4 refills in the last 2.5 months. I need three pills in a 24 hr period just to get rid of the migraine just because it feels like I took nothing at times. It makes it hard to swallow and now I've been getting small chest pains.

posted over 2 years ago
A MyMigraineTeam Member said:

I am doing that- very frequent imitrex injections or in pill form. Have been on this medicine for years and I have not had any problems- heart or other, nothing. But, I have been advised over and over again that taking more than 2 doses a week is going to cause rebound headaches. This is a problem and can cause migraines to become even more frequent. Often every day. So They say I'm creating the pattern of chronic migraines. To treat this they usually want me to do 4 day infusions to clean out my system and break the triptan overuse cycle. So the big question is if u only allow yourself two pills a week, how do u handle the days that u don't take the meds? The dr.'s have basically said tough it out and work through it without meds- ignore the pain. Of course, this does not bring any relief. They then put me on Botox. I didn't see that it was working, but my migraines do seem to be getting worse as I'm overdue for my next Botox dose. I hope this gives u some background info. Though I'm sure everyone is different. Best of luck!

posted over 2 years ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in